A Geometry of Kähler Cones.
Mathematische Annalen, Tome 281 (1988) no. 4, pp. 135-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
compact complex manifolds in class C, pseudo-positivity of holomorphic line bundles, Kähler cone, compact Kähler manifold
@article{MAN_1988__281_4_164405,
author = {Ken-ichi Sugiyama},
title = {A {Geometry} of {K\"ahler} {Cones.}},
journal = {Mathematische Annalen},
pages = {135--144},
year = {1988},
volume = {281},
number = {4},
zbl = {0645.32012},
url = {http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164405/}
}
Ken-ichi Sugiyama. A Geometry of Kähler Cones.. Mathematische Annalen, Tome 281 (1988) no. 4, pp. 135-144. http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164405/